# SDR GLBA2014051500414

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 34,147 hours, 34,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMP, OPERATIONS CHECKED GOOD.
